Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 30 found articles
 
 
  Regularized asymptotic solutions of the initial problem for the system of integro-partial differential equations
 
 
Title: Regularized asymptotic solutions of the initial problem for the system of integro-partial differential equations
Author: Bobodzhanov, A. A.
Safonov, V. F.
Appeared in: Mathematical notes
Paging: Volume 102 (2017) nr. 1-2 pages 22-30
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands